Top 10 Flu Medicine for Adults – Cold & Flu Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Vicks

#ad

Day or Night Packaging May Vary, and Congestion Relief, 48 LiquiCaps 32 DayQuil and 16 NyQuil, Sore Throat, Cold and Flu Relief, Fever, Vicks DayQuil and NyQuil SEVERE Cough

#ad
Vicks #ad - Guaifenesin helps loosen phlegm Mucus And Thin Bronchial Secretions To Rid The Bronchial Passageways Of Bothe. Dayquil severe offers non-drowsy relief of your cold and flu symptoms, so you can power through your day. Nyquil severe relieves your sneezing, fever, runny nose, headache, minor aches & pains, and cough, sore throat, so you can get the rest you need.

Maximum strength cold & flu relief. Smallest branded, 4-active, maximum strength daytime liquicaps. Pain relief & fever reducer. Dayquil/nyquil severe delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, and congestion, such as cough, sore throat, fever, day or night.

Multi-symptom relief with nyquil severe cold & flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Dayquil/nyquil severe is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat. Our smallest most powerful nighttime liquicap.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length2 Inches
Weight0.2 Pounds
Width4.31 Inches
Part Number53-PVRZ-0FPE

2. Theraflu

#ad

Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack 12 count Box

#ad
Theraflu #ad - Theraflu nighttime severe Cold and Cough comes in soothing honey lemon, chamomile, and white tea flavors. Theraflu multi-symptom severe cold formula contains Acetaminophen 500 mg, Dextromethorphan HBr 20 mg, and Phenylephrine HCI 10 mg.

The hot liquid provides a soothing effect. For adults and children 12 years of age and over. Theraflu multi-symptom Severe Cold comes in refreshing green tea and honey lemon flavors. Includes our most popular daytime and nighttime hot liquids formulas - Theraflu Multi-Symptom Severe Cold and Theraflu Nighttime Severe Cold and Cough Hot Liquid Powder Combo Pack to treat your symptoms during day and night.

Theraflu nighttime severe cold and cough formula contains Acetaminophen 650 mg, Diphenhydramine HCl 25 mg, and Phenylephrine HCI 10 mg. Tackles your worst cold, flu and cough symptoms. Do not take more than 5 packets in 24 hours unless directed by a doctor. Perfect for day or night. Both can be taken every 4 hours, while symptoms persist. Hsa and fsa eligible product.
BrandTheraflu #ad
ManufacturerTheraFlu #ad
Height5.11 Inches
Length3.25 Inches
Weight0.43 Pounds
Width4 Inches
Part Number79191200
Model79191200

3. Tylenol

#ad

Pain, Cough & Congestion Relief, Tylenol Cold + Flu Severe Day & Night Caplets for Fever, 24 ct.

#ad
Tylenol #ad - The nighttime caplets help reduce fever and relieve runny nose, nasal congestion, cough, headache, sneezing, sore throat, sinus congestion and pressure. The nighttime caplets also contain 2 milligram of chlorpheniramine maleate, an antihistamine.

The daytime caplets also contain guaifenesin 200 milligram, an expectorant to help loosen phlegm mucus to make coughs more productive. 24-count combo pack of tylenol cold + flu severe day/night caplets for cold and flu symptom relief. The daytime caplets are formulated to reduce fever, cough, sore throat, body aches, loosen phlegm and relieve headache, nasal congestion and chest congestion.

Each caplet contains 325 milligram of acetaminophen, a pain reliever and fever reducer; 5 milligram of phenylephrine HCl, a nasal decongestant; and 10 milligram of dextromethorphan HBr, a cough suppressant. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime caplets and 8 Nighttime caplets for relief any time of the day.
BrandTylenol #ad
ManufacturerJohnson & Johnson - Ketotifen #ad
Height2.95 Inches
Length4.52 Inches
Weight0.08 Pounds
Width0.78 Inches
Part Number30045055024
Model30045055024

4. Tylenol

#ad

Pain, Tylenol Cold + Flu Severe Medicine Caplets for Fever, 24 ct., Cough & Congestion

#ad
Tylenol #ad - It also helps loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Each caplet also contains 5 milligram of the nasal decongestant phenylephrine HCl to help relieve congestion and 200 milligram of the expectorant guaifenesin to help loosen phlegm mucus and make coughs more productive.

Each caplet contains 325 milligram of acetaminophen to help reduce fever and relieve minor aches & pains, as well as 10 mg of the cough suppressant dextromethorphan HBr to help quiet coughs. This severe cold & flu medicine helps relieve headache, sore throat, nasal congestion, minor aches and pains, and cough.2

24-count of tylenol cold + flu Severe Caplets provide effective relief of multiple symptoms due to the flu and common cold. From the #1 doctor-recommended pain relief brand, this cold & flu medicine is suitable for use by adults and children 12 years and older for powerful multi-symptom relief.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height2.91 Inches
Length0.79 Inches
Weight0.04 Pounds
Width4.52 Inches
Part NumberJJ-2309
ModelJJ-2309

5. Mucinex

#ad

Maximum Strength All in One Multi Symptom Relief for Congestion, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Liquid Medicine, Headache,Cough and Reduces Fever, 12 fl oz, Sore Throat

#ad
Mucinex #ad - Night time symptoms treated: maximum strength night time cold and flu liquid relieves cough, nasal congestion that leads to stuffy nose, fever, body pain & headache, sneezing, runny nose and sore & itchy throat. Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families.

Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Fast acting liquid: 2 bottles 6 fl oz each; adults and children 12 years of age and older, 20 ml in provided dosing cup every 4 hours. Night time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Diphenhydramine HCI - 25 mg cough suppressant/antihistamine.

Day time active ingredients per 20 ml: acetaminophen - 650 mg pain reliever and fever reducer; Phenylephrine HCI - 10 mg nasal decongestant; Dextromethorphan HBr - 20 mg cough suppressant; Guaifenesin - 400 mg expectorant/thins and loosens mucus. Day time symptoms treated: maximum strength day time cold and flu non-drowsy liquid relieves cough, sinus pressure, nasal & sinus congestion that can cause mucus buildup, chest, fever, body pain & headache and sore throat.
BrandMucinex #ad
ManufacturerMucinex #ad
Height5.77 Inches
Length1.44 Inches
Weight0.75 Pounds
Width5.01 Inches
Part NumberASA-100
ModelASA-100

6. Boiron

#ad

White, Boiron Oscillococcinum 30 Doses Homeopathic Medicine for Flu-Like Symptoms

#ad
Boiron #ad - Our tablets, & topical treatments work with your body without the risk of contraindications, pellets, or known drug interactions. As a world leader in homeopathy, our passion is your health. Oscillococcinum does not require any special storage conditions.

Holistic support: looking for homeopathic flu relief for the whole family? Oscillococcinum's sweet-tasting pellets dissolve quickly & easily under the tongue; no water, chewing, or swallowing required. The boiron promise: we believe there’s more than one way to feel better. Since 1932, we have been committed to providing quality medicines. Shorten your symptoms: oscillo has been shown in clinical studies to help reduce both the duration & the severity of flu-like symptoms when taken at the onset.

Safe for ages 2 & up, headache, take at the first sign of flu-like symptoms. Homeopathic medicine uses highly diluted biological, botanical, or mineral substances to relieve symptoms. Homeopathic flu relief: oscillococcinum works with your body to help temporarily relieve fatigue, body aches, chills & fever. Non-drowsy, easy-to-take relief! Non medical ingredients are Sucrose, Lactose. Our promise is your satisfaction.
BrandBoiron #ad
ManufacturerBoiron #ad
Height4.33 Inches
Length4.76 Inches
Weight0.1 Pounds
Width2.39 Inches
Part NumberABO-098
ModelABO-098

7. ALKA-SELTZER PLUS

#ad

Alka-seltzer Maximum Strength PowerMax Gels with Acetaminophen, 24 Count, Day + Night Cold and Flu Medicine for Adults

#ad
ALKA-SELTZER PLUS #ad - New 25% smaller pill: alka-seltzer plus maximum strength cold & flu PowerMax Gels have a concentrated formula in a smaller liquid gel so it's easier to swallow Than Alka-Seltzer Plus Cold & Flu Liquid Gels.

Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains, headache, runny nose, sore throat, cough, nasal and sinus congestion, & sneezing. Temporarily reduces fever. One dose provides 4 hour day time or night time relief of cough, nasal congestion, sinus pressure, headache & body ache, sore throat, and runny nose. Alka-seltzer plus maximum strength cold & flu PowerMax Gels Day & Night contain a pain reliever, fever reducer, cough suppressant, antihistamine, and nasal decongestant. Powermax gels do not have to be taken with meals.
BrandALKA-SELTZER PLUS #ad
ManufacturerBayer HealthCare LLC #ad
Height5 Inches
Length3.5 Inches
Weight0.15 Pounds
Width1.5 Inches
Part Number279609

8. Mucinex

#ad

Maximum Strength All in One Multi Symptom Relief for Congestion, 30 Caplets, Cough and Reduces Fever, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, Sore Throat, Headache

#ad
Mucinex #ad - Convenient caplets: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take two caplets every 4 hours. Day time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus.

Night time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12. 5 mg cough suppressant/antihistamine. Night time symptoms treated: maximum strength night time cold and flu caplets relieve cough, sneezing, reduces fever, nasal congestion that leads to stuffy nose, body pain & headache, runny nose and sore & itchy throat.

Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex. Day time symptoms treated: maximum strength day time cold and flu non-drowsy caplets relieve cough, reduces fever, nasal & sinus congestion that can cause mucus buildup, sinus pressure, chest, body pain & headache and sore throat.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

9. Sambucol

#ad

Sambucol Black Elderberry Cold & Flu Relief Tablets 30 ct

#ad
Sambucol #ad - Sambucol black elderberry cold & flu symptoms like nasal and sinus congestion, coughing, runny nose, temporary, sore throat, sneezing, chills & flu relief provides fast, homeopathic relief from cold & fever; Take at the first sign of cold and flu symptoms.

Contains 1 box of 30 quick dissolve tablets of Sambucol Black Elderberry Cold & Flu Relief. Sambucol black elderberry cold & flu relief is suitable for vegetarians, and non habit forming; It has no known drug interactions or side effects and provides temporary, chills, non drowsy, coughing, quick relief from nasal & sinus congestion, and fever. Recommended for the whole family, sambucol cold and flu relief can be used by ages 4+ & works best when taken at the first sign of cold or flu like symptoms; The great tasting Sambucol Cold & Flu Relief tablets quickly dissolve in the mouth without water.
BrandSambucol #ad
ManufacturerEMCW9 #ad
Height4.75 Inches
Length3 Inches
Weight0.05 Pounds
Width1.5 Inches
Part Number10896116001508
Model10896116001508

10. Vicks

#ad

Soothing Vicks Vapor Steam Aromatherapy with Eucalyptus and Menthol 4 Boxes of 3 Tablets, 12ct Shower Bomb Tablets, Vicks VapoShower

#ad
Vicks #ad - Receive 12 tablets Total 4 packs of 3. Place on shower floor in direct stream of water and continue running shower until completely dissolved.

The power of vicks: vicks vaposhower includes Vicks Vapors proprietary blend of Menthol, giving you the same, Eucalyptus and Camphor, powerful and soothing scent you know from Vicks. Soothing, non-medicated vapors are activated by your warm shower to give you the ultimate, steamy shower experience with Vicks soothing vapors. Dissolves cleanly. Steam + vicks vapors infuses with your shower steam to soothe with aromatherapy vapors. Turn your shower into a vapo sauna. Breathe easy.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.88 Inches
Length7.75 Inches
Weight0.18 Pounds
Width2.44 Inches
Part Number4354712732